| Catalog Number |
TSVTWH8 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
| Date of Event |
06/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implants at tooth site #30 and #31 were removed due to bone loss & infection.Symptoms as a result of the event: abscess, pain, edema & inflammation.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k133339.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.